# SDR AALA20150126010

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 109,551 hours, 17,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STATION 512 BETWEEN STRINGERS 36 RT & 37 RT.  REPAIRED STRINGERS IAW SRM 53-00-01-2R-12 & EA 53-038171 DATED 1/26/2015.
